# SDR UIEA2021122002465

- Difficulty date: December 20, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 102,345 hours, 19,758 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

# 2 ENG.  HPSOV  VALVE  INPROPERLY  INSTALL .(  POSITIONED  # 2 ENG.  HPSOV  TO   CORRECT   CONFIGURATION  IAW AMM 36-11-07  )
